Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Stomach pain, stool culture done, high fever. Treatment?

Hi, My wife was suffering from acute stomach pain fora couple of weeks now. a week ago we did her stool culture an it showed
pus cells 1-2
RBC's 8-10
Cyst E.Histolytica
The doctor has asked to give her injection of Amikacin twice a day.And its been 3 days now we are continuing with the treatment. However her fever is not coming down . She keeps getting fever from 100-101 F.Please advise what to do.
In the report it also shows as
Organism isolated E. Coli and some other things also shows as+++(Highly sensitive) as follows:-
Amikacin+++
Gentamicin+++
Mitilmicin +++
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
From history it seems that she is having mixed infection, amebic and bacillary dysentery.
For bacillary infection Amikacin is given and complete the course.
For amebic dysentery your doctor will start Metronidazole or tinidazole medicine to have complete cure.
Give her light diet like curd, rice, buttermilk.
Give her plenty of water and electrolytes.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor